T Nation

Ideopathic Gynecomastia...


#1

I've read the gyno sticky, and the serm ai sticky, so bear with me.

I have had a blood pannel run and over looked both on here and by a endocrinologist, and neither find anything wrong with my hormone levels. Yet I have recurring bouts of gynecomastia. The first sign came while taking a high quality tribulus supplement. It was the least upsetting of the three bouts. At the time a small lump appeared under my left nipple. I immediately quit taking all hormonal supplements. I was taking both trib and an IGF-1 booster called hexaGHen. After stopping the gyno didn't worsen, but did not dissipate.

The second bout came on after a cycle of cheaper trib product obtained from my local gnc. Once again I struggled with gyno, only this time it was fatty tissue deposit. Both soft, and glandular. The original lump did not increase in size. Again I stopped use, but the fatty tissue seemed to increase for three weeks until I was able to start taking calcium d-glucarate at 1g a day. At the time of the onset of the gyno, I was also experiencing low libido, mood swings, and lack of my normal morning 'luster'.

The glucarate seemed to impede and further fat distribution. I continued this until out. At that time I started taking a ZMA supplement, that also contained methoxyisoflavones. Again the gyno came back.

Each time but the first my nipples became puffy, I noticed and increase in fatty tissue (even though cutting), and I would get pains on the side of my pectoral muscles. Mostly on the right side.

I am at a loss. I stopped the ZMA a week ago and the gyno seems to keep getting worse, although I have started getting my normal morning wood back.

Any ideas?

I've finally gotten a hold of some a-dex after sorting out some money issues and will be starting it upon arrival. But I'm worried about bounce back when I run out.

I've been to the doctors several times. No tumors, no lumps, no issues with the liver, no irregular blood profiles. The conclusion has been unanimous. Idiopathic gyno. I'll no longer try any free t boosting products, as this seems to worsen the problem. The thing that really get's me is that I've used PH's before and NEVER had problems with gyno. What gives?


#2

My idea is not that you currently or chronically have high estrogen, but AS soon as you raise testosterone to levels in the higher normal range (not above as trib simply doesn’t do that) then your very effective ability to aromatase testosterone takes up the slack, and/or your breast tissue is particularly sensitive to estrogen activity and as such you get growth easily.

FWIW i have no gyno that would be seen by eye ATM, but i too have had an increase in gyno from a trib product. This PROVES to me it CAN increase test to SOME degree (have to watch my mouth here - TNation have reprimanded me in the past for these opinions of mine…)

Anyway… i would go for an AI like adex at doses of around 1mg/wk… split daily. Don’t worry about ‘bounce back’ - bounce back to what? You don’t get gyno when using nothing do you?


#3

This post was flagged by the community and is temporarily hidden.


#4

Well no, he’s not. In all honesty I told him I was using trib, and what it did, but I think he dismissed it because he didn’t know what it was. Told me to stop using it (I did) and it didn’t clear up right quick, he wasn’t too sure what to think.

I think the problem is a disconnect between knowledge about supplements, and his endocrine back ground.

BBB I know my gyno is being caused by free t boosters like trib, and methoxy, but why would it take so long to stop the negative sides? I mean it’s been a few weeks, and still getting worse. I know there’s not shutdown, like with AAS or PH’s, so what gives?

Sorry to distress you.

Brook. Thanks for the help; there was an article I read online that said there can be bounce back from the suppression of high e.


#5

This post was flagged by the community and is temporarily hidden.


#6

Well I think it was more that the gyno didn’t go away as soon as I stopped the trib that stumped him. That or he figured, “this dick head kid is messing around with roids”. Either way, sucked for me. I’ve got some liquid adex on the way, was figuring .25 mg a week? Does that sound right? Also, how will I know when I don’t need it. KSman told me about crashing because of too low of E, so I know to watch for that, but never mentioned how to tell if I don’t need it any more.

Thanks for the help BBB, it’s a huge relief to have guys who can help.


#7

This post was flagged by the community and is temporarily hidden.


#8

Thanks BBB. Seriously I can’t thank you enough, I’ll be glad to be rid of this. Two more questions:

  1. Morning or evening dose?
  2. How drastic should the taper be? .25 mg a week, every two weeks?

#9

Thanks so much BBB, really can’t thank you enough. I have a few more questions.

  1. Morning or evening dosing
  2. How should I taper off? .25 mg less every two weeks after the first month or two sound ok?

Also as I stated before I read somewhere that nolvadex was needed to prevent rebound. True? Or will the taper take care of it?

Also… Can I mix this stuff in a drink? I’m guess it’s going to taste like the devil’s asshole.


#10

[quote]Beershoes wrote:
Brook. Thanks for the help; there was an article I read online that said there can be bounce back from the suppression of high e.[/quote]

LOL! Yeah… i know the theory behind estrogen rebound mate.

I am telling you that it is not something you need to worry about with a low dose of an non-suicidal AI when applied to endogenous levels of Test only.


#11

I’m having a lot of trouble figuring how I should split this dosing to get 1 mg a week. It’s 1 mg per ml but I don’t know how to split that ml into seven equal parts. Can either of you guys help?


#12

This post was flagged by the community and is temporarily hidden.


#13

Thanks BBB. I think I’m just a little freaked out, having never done this before and all.


#14

Why cant you divide 1ml by 7?


#15

While dividing 1 ml by seven is easy enough, it becomes complicated when you have to measure that 0.142857 ml from a dropper with only a 1 ml mark. I thought about mixing 1 ml with 21 oz of water and just drinking 3 oz of that water, but I didn’t know if this would adversely effect the adex until BBB suggested it. Presently I’m on my second dosage of my watered down adex and not feeling any low e effects. Hopefully it stays this way.


#16

This post was flagged by the community and is temporarily hidden.


#17

OR maybe use a syringe like the rest… I personally could estimate approx 10% of a ml with the dropper you have - but maybe that is due to experience, i don’t know.


#18

Ooops. Day three on adex and the watered down stuff has been in the fridge the whole time. Still no e crash though. Should I bother taking it out of the fridge if I haven’t crashed from low e?

Also I’ve heard e crashes described as “just feeling like crap for no reason.” Anything else I should watch out for? I think I felt this with gasparis novedex xt before, but who knows that was almost two years ago.


#19

This post was flagged by the community and is temporarily hidden.


#20

You are complicating matters. Like Brook said simply draw up adex in a syringe to get proper dose.